MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC TRANSPORT INCUBATOR 500 GLOBETROTTER; INCUBATOR, NEONATAL TRANSPORT

DRAEGER MEDICAL SYSTEMS, INC TRANSPORT INCUBATOR 500 GLOBETROTTER; INCUBATOR, NEONATAL TRANSPORT
Catalog Number MU20508
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported by the customer that on (b)(6) 2024 the transport incubator 500 (ti500) globe trotter had an issue with the temperature adjust button and the ventilator had an issue maintaining pressure.There was no adverse patient effects reported.The device was inspected and serviced by draeger engineering and found that the reported problems only occurred intermittently.The issue related to the unresponsive temperature adjust button was confirmed during draeger's inspection of the device.Drager service followed service software for repair instructions and replaced the temperature controller to resolve the issue.The customer's concern with the ventilator not holding pressure was not able to be reproduced during service.The device was tested and confirmed to have been operating per the manufacturer's specifications.
 
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2024 regarding a transport ti500 globetrotter that did not respond to the temperature adjust button.The customer also expressed concerns with the ventilator not holding pressure.The device was in use when the issue occurred, however, there was no patient injury reported.Additional information was requested from the customer regarding this event.The customer confirmed that there were no alarms when the issue occurred and the issue with the temperature adjust button was intermittent.The issue with the ventilator was only observed once.Further information regarding the status of the patient was requested but not provided.Additionally, the customer confirmed that preventative maintenance had not been performed on this device.On (b)(6) 2024 the device was service by draeger.The reported problem with the ventilator was unable to be replicated, however the issue with the temperature adjust button was confirmed.The draeger service repair instructions were followed to repair the device and replacement parts were ordered.On 16oct2024 the temperature control panel assembly was replaced along with the overlay front panel.Following the repair, the device was tested and confirmed to operate per the manufacturer's specification.The unit was handed back to the customer for clinical use.It was noted that if the ventilation issue were to recur and could be duplicated, the vent would be sent to biomed services for evaluation.The instructions for use (ifu), section 4, "installation and functional checkout," instructs the user to ensure proper function of the device prior to being put into clinical use and section 6, "cleaning, maintenance, and replacement parts," provides guidance for the user to perform preventative maintenance at the specified intervals.The ifu states that pneumatic module should have preventative maintenance performed every 12 months.A specific root cause for the intermittent fault of the temperature adjust button and the ventilator could not be confirmed in this investigation.A replacement of the temperature control assembly and the overlay front panel resolved the reported issue.
 
Event or Problem Description
It was reported by the customer that the on (b)(6) 2024 the transport incubator 500 (ti500) globe trotter had an issue with the temperature adjust button and the ventilator had an issue maintaining pressure.There was no adverse patient effects reported.The device was inspected and serviced by draeger engineering and found that the reported problems only occurred intermittently.The issue related to the unresponsive temperature adjust button was confirmed during draeger's inspection of the device.Drager service followed service software for repair instructions and replaced the temperature controller to resolve the issue.The customer's concern with the ventilator not holding pressure was not able to be reproduced during service.The device was tested and confirmed to have been operating per the manufacturer's specifications.

Brand Name
TRANSPORT INCUBATOR 500 GLOBETROTTER
Common Device Name
INCUBATOR, NEONATAL TRANSPORT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key20545945
Report Number2510954-2024-00047
Device Sequence Number7532417
Product Code FPL
UDI-Device Identifier04049098000192
UDI-Public(01)04049098000192(11)140226(93)MU20508-23
Combination Product (Y/N)N
PMA/510(K) Number
K941106
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20508
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown